|
Research Papers
Characterization of the extension by a means of order bounds for linear lattice of bounded continuous functions generated by μ-Riemann integrable functions
V. K. Zakharov Lomonosov Moscow State University
Abstract:
The extension of lattice linear space of continuous bounded functions on a completely regular space, generated by μ-Riemann integrable functions on this space, is considered in the paper. To characterize this μ-Riemann extension some new functionally-analytical category of c-latlineals with refinements (≡cr-latlineals) is used. On its base the notion of cr-completion of some definite type is introduced. A functionally-analytical characterization of the μ-Riemann extension as some crμ-completion of some definite type of the crμ-latlineal of continuous bounded functions is given.
Keywords:
topological space, continuous functions, Radon measure, Riemann-integrable functions, Riemann extension, characterization, order bounds, tightness, completion.
Received: 10.04.2021
Citation:
V. K. Zakharov, “Characterization of the extension by a means of order bounds for linear lattice of bounded continuous functions generated by μ-Riemann integrable functions”, Algebra i Analiz, 35:4 (2023), 135–166; St. Petersburg Math. J., 35:4 (2024), 697–718
Linking options:
https://www.mathnet.ru/eng/aa1876 https://www.mathnet.ru/eng/aa/v35/i4/p135
|
Statistics & downloads: |
Abstract page: | 116 | Full-text PDF : | 13 | References: | 30 | First page: | 9 |
|